The Dr. then put me on seizure meds. because of seizure withdrawals and I started getting a rash,tongue swelled,arms and hands started contracting needle like pain all over my body. I'm trying to quit smoking now but when I take anything or smoke one cigarette alot of these symptoms come back.I'm only taking 5 mgs. of celexa,benadryl and zyrtec D. My Dr. said he's never seen this and did ana test and it came back normal. He's sending me to allergist but for 5 days I cannot take benadryl or zyrtec to keep my symptoms down. Does anyone have any answers?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of clonapin for 22 days, a mood stabilizer for 5 days and off trazadone for 2 days.?
Posted 27 Oct 2011 • 2 answers
Posted 18 Mar 2012 • 1 answer
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer
I have been taking cymbalta for about 2 months I was spitting up blood two weeks ago and realized I?
Posted 27 Jul 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer